MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ INFANT SINGLE LIMB HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL AIRLIFE¿ INFANT SINGLE LIMB HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number CIRCUIT,INFANT SL,HTD CONTINUOUS-FLOW,CHAMBER
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the humidifier was not heating due to a bent prong on airlife¿ infant single limb heated wire circuit kit.The reported issue occurred during patient use and the circuit was changed.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
AIRLIFE¿ INFANT SINGLE LIMB HEATED WIRE CIRCUIT KIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key16908551
Report Number8030673-2023-00317
Device Sequence Number20207950
Product Code OFP
UDI-Device Identifier10190752145122
UDI-Public(01)10190752145122(10)0004185830
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT,INFANT SL,HTD CONTINUOUS-FLOW,CHAMBER
Device Catalogue NumberAH132
Device Lot Number0004185830
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown